# SDR EPUA300104A

- Difficulty date: January 30, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N407GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0616
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 26111447
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN RETRACTING FLAPS ON ROLL-OUT THE FLAP CIRCUIT BREAKER TRIPPED. MX INSPECTED AND FOUND THE FLAP TRANSMISSION SUPPORT ASSY. CRACKED AND BUCKLED.  THERE WAS NO EVIDENCE OF THE STANDBY FLAP SYSTEM BEING ACTIVATED.
